# SDR ASAA2013042694617

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,384 hours, 7,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON RECALL ONLY.  ACFT GROUNDED.  RESET SYS, RAN PACKS, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-00-700-806-002.
